Greim, Peter. "Some Geometric Properties of Integral Modules.." Manuscripta mathematica 22 (1977): 311-324. <http://eudml.org/doc/154498>.
@article{Greim1977, author = {Greim, Peter}, journal = {Manuscripta mathematica}, pages = {311-324}, title = {Some Geometric Properties of Integral Modules.}, url = {http://eudml.org/doc/154498}, volume = {22}, year = {1977}, }
TY - JOUR AU - Greim, Peter TI - Some Geometric Properties of Integral Modules. JO - Manuscripta mathematica PY - 1977 VL - 22 SP - 311 EP - 324 UR - http://eudml.org/doc/154498 ER -